next up previous
Next: 3.2. Statistics Up: Stochastics Previous: Stochastics

3.1. Probability

Papers in journals and proceedings

I. ADAN, G. HOOGHIEMSTRA, The M/M/c queue with critical jobs, Mathematical methods of Operations Research 47, 341-353 (1998).

sc A.A. Balkema, S. Verwijmeren, Stability of an M/G/1 queue with thick tails and excess capacity, Proceedings of the 19th Seminar on Stability Problems for Stochastic Models, Part II, (Vologdad, 1998) J. Math. Sci. 99 1386 - 1392.

A.A. BALKEMA, C. KLÜPPELBERG, S.I. RESNICK, Limit laws for exponential families, Bernoulli 5, 951 - 968.

sc A.A. Balkema, Yong-Cheng Qi, Strictly stable laws for multivariate residual lifetimes, Proceedings of the XVIII Seminar on Stability Problems for Stochastic Models, Part I, (Hajúszoboszló, 1997) J. Math. Sci. 92 3873 - 3880.

J. VAN DEN BERG, On the absence of phase transition in the monomer-dimer model, Perplexing problems in Probability (Festschrift in honor of Harry Kesten) 185-195, Birkhäuser (1999).

J. VAN DEN BERG, A. ERMAKOV, On a distributed clustering process of Coffman, Courtois, Gilbert and Piret Journal of Applied Probability 35, 919-924 (1998).

J. VAN DEN BERG, G. GRIMMETT, R. SCHINAZI, Dependent random graphs and spatial epidemics Annals of Applied Probability, 8, 317-336 (1998).

J. VAN DEN BERG, J. STEIF, On the existence and non-existence of finitary codings for a class of random fields Ann. Probab. 27, 1501-1522 (1999).

J. BERTOIN, K. VAN HARN, F.W. STEUTEL, Renewal theory and level passage by subordinators Statistics and Probability Letters 45 (1999) 65-69.

C. BORGS, J. CHAYES, R. VAN DER HOFSTAD, G. SLADE, Mean field lattice trees, Annals of Combinatorics, 3 (1999) 205-221. ISSN 0218-0006.

H.J. BROERSMA, J. HURINK, N. BRUIN, L.E. MEESTER, S.S. OP DE BEEK, J. WESTHUIS, Throughput of ADSL Modems Proceedings of the 33rd European Study Group with Industry, 11-26 (1998).

F.M. DEKKING, Fractal image coding: some mathematical remarks on its limits and its prospects In: Fractal image coding and analysis (Trondheim, Norway, 1995), 117-132, NATO Adv.Sci.Inst.Ser.F, 159, Springer Verlag, Berlin (1998).

F.M. DEKKING, C.KRAAIKAMP, A.M. ELFEKI, J. BRUINING, Synthesis and simulation of digital images by tree-indexed Markov chains. In: Digital image recovery and synthesis IV, (Proceedings of SPIE 3815). SPIE Conference on Digital Image Recovery and Synthesis, International Society for Optical Engineering, Bellingham (1999), 227 ISBN: 0-8194-3301-2.

F.M. DEKKING, P.VAN DER WAL, Convergence of Branching Cellular Automata. In: Fractals and Beyond. Complexities in the Sciences, World Scientific, Singapore, (1998) 195-200.

H. DREES, L. DE HAAN, A note on conditions for quantile process approximations. Stoch. Models 15 (1999) 485-502.

J.L. GELUK, L. DE HAAN, Stable probability distributions and their domains of attraction: a direct approach, Prob. Math. Stat. vol XX.1, to appear (1999).

M.I. GOMES, L. DE HAAN, Approximation by penultimate extreme-value distributions. Extremes 2 (1999) 71-85.

P. GROENEBOOM, G.HOOGHIEMSTRA, H.P. LOPUHAÄ, The asymptotic normality of the $L_1$ error of the Grenander estimator Annals of Statistics 27, 1316-1347 (1999).

L. DE HAAN, L. PENG, Comparison of tail index estimators. Statistica Neerlandica 52 (1998) 60-70.

L. DE HAAN, L.PENG, Exact rates of convergence to a stable law. J. London Math. Soc. 59 (1999) 1134-1152.

L. DE HAAN, L. PENG, H.I. PEREIRA, Approximation by penultimate stable laws. Probability and Mathematical Statistics 19 (1999) 105-121.

L. DE HAAN, T.T. PEREIRA, Estimating the index of a stable distribution Statistics and Probability letters 41 (1999) 39-55.

L. DE HAAN, S. RESNICK, On asymptotic normality of the Hill estimator Stoch. Models 14 (1998) 849-867.

L. DE HAAN, J. DE RONDE, Sea, wind: multivariate extremes at work. Extremes 1 (1998) 7-45.

L. DE HAAN, A.K. SINHA, Estimating the probability of a rare event. Annals of Statistics 27 (1999) 732-759.

R. VAN DER HOFSTAD, On the constants in the central limit theorem for the one-dimensional Edwards model, Journal of Statistical Physics 90, 5/6, 1295-1310 (1998).

R. VAN DER HOFSTAD, One-dimensional random polymers, CWI Tract 123, Stichting Mathematisch Centrum, Amsterdam, 1998.

R. VAN DER HOFSTAD, F. DEN HOLLANDER, G. SLADE, An inductive approach to lace expansions for self-avoiding walks, Probability Theory and Related Fields 111, 253-286 (1998).

G. HOOGHIEMSTRA, On the occupation time of Brownian excursion ECP 4, 61-64 (1999).

G. HOOGHIEMSTRA, J. H¨USLER, L.E. MEESTER, On the extremal index for the M/M/s queue. Commun. Statist.-Stochastic Models 14(3), 611-621, (1998).

G. HOOGHIEMSTRA, H.P. LOPUHAÄ, An extremal limit theorem for the argmax process of Brownian motion minus a parabolic drift Extremes 1, 215-240 (1998).

M. KEANE, R. MURRAY, L.S. YOUNG, Computing invariant measures for expanding circle maps Nonlinearity 11, 27-46 (1998).

M. KEANE, J. SERAFIN, On the countable generator theorem Fundamenta Mathematicae 157, 255-259 (1998).

M.J. KLOK, G. HOOGHIEMSTRA, R. VAN DER HOFSTAD, T. OJANPERÄ, R. PRASAD, Large Deviations for CDMA with Interference Cancellation, Proceedings of the VTC'99 conference Amsterdam, (1999) volume 1, 187-191 (5 pages), ISBN 0-7803-5435-4.

M. KLOK, G. HOOGHIEMSTRA, T. OJANPERÄ, R. PRASAD, An accurate approximation for SSMA error probabilities, Proceedings IEEE sixth symposium on Communications and Vehicular Technology in the Benelux (1998).

M. KLOK, G. HOOGHIEMSTRA, T. OJANPERÄ, R. PRASAD, A novel technique for DS-CDMA system performance evaluation, Proceedings VTC'99 spring, Houston (1999).

C. KRAAIKAMP, K. DAJANI, A note on the approximation by continued fractions under an extra condition New York J. Math. 3A (1997/98), Proceedings of the New York Journal of Mathematics Conference, 69-80 (1997) (in electronic format).

C. KRAAIKAMP, K. DAJANI, A Gauss-Kusmin theorem for optimal continued fractions. Trans. Amer. Math. Soc. 351 (1999) no. 5, 2055-2079.

C. KRAAIKAMP, M. DEKKING, A. ELFEKI, H. BRUINING, Synthesis and simulation of digital images by tree-indexed Markov chains, SPIE, (1999).

C. KRAAIKAMP, R. MEESTER, Convergence of continued fraction type algorithms and generators. Monatsh. Math. 125 (1998) no. 1, 1-14.

LUKACS, N. SEIFTER, Finite contractions of graphs with polynomial growth. To appear in: European Journal of Combinatorics (1999).

L.E. MEESTER, J.G. SHANTHIKUMAR, Stochastic Convexity on General Space Mathematics of Operations Research 24(2), 472-494, (1999).

J.L. MIJNHEER, A symptotic inference for AR(1) processes with (non-normal) stable errors IV. A note on the case of a negative unit root. J. Math. Sciences 92 4035-4038 (1998). Abstract in Theory of Probability and its Applications 42 351-352 (1997).

H. ROOTZEN, M.R. LEADBETTER, L. DE HAAN, On the distribution tail array sums for strongly mixing stationary sequences. Annals Appl. Probab 8 (1998) 868-885.

KEN-ITI SATO, F.W. STEUTEL, Note on the continuation of infinitely divisible distributions and canonical measures, Statistics 31 (1998).

B.A.M. SCHOUTEN, P.M. DE ZEEUW, Feature Extraction using fractal Codes, In: Visual Information and Information Systems, (Third International Conference, VISUAL'99, Amsterdam, 1999,) Lecture Notes in Computer Science 1614, Springer (1999) 483-492.

B.A.M. SCHOUTEN, P.M. DE ZEEUW, Scale and Fractal Transforms, Submitted to ICIP 2000, International Conference on Image Processing, Vancouver, September 2000. (1999).

B.A.M. SCHOUTEN, P.M. DE ZEEUW, Fractal Transforms and Feature Invariance, Submitted to ICPR 2000, International Conference on Pattern Recognition Barcelona, September 2000. (1999).

F.W. STEUTEL, K. VAN HARN, Lévy Processes, Infinite Divisibility and Renewal Theory, Bull. of the ISI; proceedings of the 52-nd Session (1999), 451-454.

E. THÖNNES, M.N.M. VAN LIESHOUT, A comparative study on the power of Van Lieshout and Baddeley's J-function. Biometrical Journal 41:721-734, (1999).

Ph.D. Theses

L. PENG, Second order condition and extreme value theory. Erasmus University Rotterdam, 1998.

Reports and pre-prints

J. VAN DEN BERG, H. KESTEN, Asymptotic density in a coalescing random walk model. preprint (CWI report R-9815), to appear in Ann. Probab..

J. VAN DEN BERG, R. BROUWER, Random sampling for the monomer-dimer model on a lattice. preprint (CWI report PNA-R9917), a modified version will appear in a special issue of J. Math. Phys.

J. VAN DEN BERG, J. KAHN, A correlation inequality for connection events in percolation, preprint (CWI report PNA-R9918).

S. CHENG, L. DE HAAN, Penultimate approximation for Hill's estimator. Report 9930/A, (1999) Econometric Institute, Erasmus University Rotterdam.

K. DZHAPARIDZE, P.J.C. SPREIJ, E. VALKEILA, Hellinger and information processes in filtered experiments, Part I: General concepts, KdV Institute for Mathematics, University of Amsterdam, Report nr: 99-18.

K. DZHAPARIDZE, P.J.C. SPREIJ, J.H. VAN ZANTEN, Some aspects of modelling and statistical inference for financial models, to appear in Statistica Neerlandica (1999)

J.L. GELUK, L. PENG, Second order regular variation and the domain of attraction of stable distributions, Report 9826, Capaciteitsgroep Econometrie, Besliskunde en Informatica (1998).

J.L. GELUK, L. PENG, An adaptive optimal estimate of the tail index for MA(1) time series, Report 9909/A. Capaciteitsgroep Econometrie, Besliskunde en Informatica (1999).

J.L. GELUK, L. PENG, C. DE VRIES, Convolutions of heavy tailed random variables and applications to portfolio diversification and MA(1) time series, Tinbergen Institute report TI 99-088/2, (1999).

H.J.A.M. HEIJMANS, M.N.M. VAN LIESHOUT, EDS., Special issue of CWI Quarterly, (1998).

R. VAN DER HOFSTAD, The lace expansion approach to ballistic behaviour for one-dimensional weakly self-avoiding walk, to appear in: Probability Theory and Related Fields.

R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, M.J. KLOK, Large deviations for code division multiple access systems, preprint.

A. KLENKE, R. VAN DER HOFSTAD, Self-attractive random polymers, to appear in: Annals of Applied Probability.

M.J. KLOK, R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, T. OJANPERÄ, R. PRASAD, Analytical methods for CDMA systems with and without interference cancellation: the large deviations approach, submitted to IEEE Journal on Selected Areas in Communications.

J.L. MIJNHEER, The asymptotic distribution of a sequential estimator for the parameter in an AR(1) model with stable errors. Technical report.

J.L. MIJNHEER, Quadratic forms in stable random variables. Technical report.

Other publications

F.M. DEKKING, Editor of: Fractals: theory and applications in engineering. F M Dekking, J. Lévy Véhel, E. Lutton, C. Tricot (eds.); Springer. London, (1999) ISBN: 1-85233-163-1.

F.M. DEKKING, Volmaakte onvoorspelbaarheid. [intreerede]. Delft University Press. Delft, 1999, 17 p.

B.A.M. SCHOUTEN, ``Niets is Cultuur" about the meaning of the number zero in art and science, Volkskrant: 1-1-1999.

next up previous
Next: 3.2. Statistics Up: Stochastics Previous: Stochastics